# SDR ASAA2018041624283

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,586 hours, 10,995 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED AFTER STARTING ENGINES AND PUTTING GENERATOR ON BUSS.  ACFT GROUNDED.  ACCOMPLISHED P5-13 ELECTRIC LIGHT MESSAGE BITE PROCEDURE IAW FIM 24-31 TASK 801. MAINTENANCE MESSAGE SPCU 1 APPEARED. CYCLED SPCU NORMAL AND STBY CIRCUIT BREAKERS IAW FIM 24-34 TASK 802.   PERFORMED P5-13 ELECTRIC LIGHT MESSAGE BITE PROCEDURE SPCU INOPERATIVE 1 DOES NOT SHOW.  CLEARED FAULT WAS INTERMITTENT IAW FIM 24-31 TASK 801.   OPS CHECKED NORMAL.
